Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Invariant affine connections on symmetric spaces


Author: H. Turner Laquer
Journal: Proc. Amer. Math. Soc. 115 (1992), 447-454
MSC: Primary 53C35; Secondary 53C05
MathSciNet review: 1107273
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The space of left invariant affine connections is determined for the compact irreducible Riemannian symmetric spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C35, 53C05

Retrieve articles in all journals with MSC: 53C35, 53C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1107273-6
PII: S 0002-9939(1992)1107273-6
Keywords: Affine, connection, invariant, symmetric space
Article copyright: © Copyright 1992 American Mathematical Society